Ask an expert
Question

21 Oct

Bydureon
I have started taking Bydureon for three weeks now, my last injection was painful (burning sensation while injecting) and since then (last Friday), I have been developing a high fever every late after noon and evening, when I get the fever, the area of injection is very warm (hot) than the rest of my stomach. Could the fever be a reaction to this med? I cannot find any issues of fevers being reported? I went to UR last night and they did blood work and urine test and xrays, all normal but slightly elevated white blood cell count.
Answer 503 views
Expert
Diabetes expert
Diabetes expert

21 Oct

Hi
It may well be a reaction to the injection, and therefore you will need to see your doctor
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17870 votes
Vote